# SDR DALA2018112626776

- Difficulty date: November 22, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 127,517 hours, 18,293 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING NO.4 SLAT UPPER SURFACE FOUND A DENT LOCATED FORM O/B EDGE 11.5 INCH UPPER EDGE 8 INCH AND REPAIRED PER SRM 57-43-02. (LP 0836440)
